# SDR SWAA2018032720768

- Difficulty date: March 17, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,219 hours, 8,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5120
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE STOWBIN RIGHT EMERGENCY LIGHT LENS OUT OF POSITION AT ROW 14.    R & R THE LIGHT IAW AMM.
